MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE PATELLA RESURFACING SIZE 2 E-CROSS

MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE PATELLA RESURFACING SIZE 2 E-CROSS
Model Number 02.12.E002RP
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 march 2025.Lot: 2409781: (b)(4) items manufactured and released on 13-june-2024.Expiration date: 2029-05-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional implant revised.Batch review performed on 10 march 2025 on gmk-sphere 02.12.E0417fr tibial insert fixed sphere flex size 4/17 mm r e-cross (k202022) lot.2102431.Lot: 2102431: (b)(4) items manufactured and released on 05-may-2021.Expiration date: 2026-04-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
At about 2 months after the primary, the patient came in reporting pain due to a dislocated patella implant and knee instability.The surgeon revised the 17mm poly with a 20mm poly and performed a lateral release and vmo advancement.The surgery was completed successfully.

Brand Name
GMK
Common Device Name
GMK-SPHERE PATELLA RESURFACING SIZE 2 E-CROSS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21687575
Report Number3005180920-2025-00249
Device Sequence Number9420165
Product Code JWH
UDI-Device Identifier07630971260986
UDI-Public07630971260986
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E002RP
Device Lot Number2409781
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient RaceBlack Or African American